Asymptotic behavior of equivalent linear differential systems
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 923-926
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a19,
author = {S. A. Mazanik},
title = {Asymptotic behavior of equivalent linear differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {923--926},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a19/}
}
S. A. Mazanik. Asymptotic behavior of equivalent linear differential systems. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 923-926. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a19/